Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 1, NWS Great Falls, MT

January 1, 2007

NWS Great Falls, MT issued this high wind warning at Jan 1, 2007, 4:48 AM MST. It took effect at Jan 1, 2007, 3:44 PM MST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2007, 4:48 AM MST (11:48 UTC)
In effect from
Jan 1, 2007, 3:44 PM MST
Expired
Jan 3, 2007, 3:54 AM MST
In force
36 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 011148
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
448 AM MST MON JAN 1 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS TO
DEVELOP THIS EVENING. THESE STRONG WINDS WILL CONTINUE INTO
WEDNESDAY MORNING THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW
HIGH WIND WARNING CRITERIA LATE TUESDAY AND EARLY WEDNESDAY.

MTZ009-010-048-012215-
/O.UPG.KTFX.HW.A.0001.070102T0000Z-070103T0000Z/
/O.NEW.KTFX.HW.W.0001.070102T0600Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
448 AM MST MON JAN 1 2007

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
MST WEDNESDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP
ALONG THE ROCKY MOUNTAIN FRONT MONDAY EVENING AND SPREAD ACROSS
EASTERN GLACIER COUNTY OVERNIGHT. FAVORED AREAS...LIKE MOUNTAIN
PASSES AND CANYONS...MAY SEE WIND GUSTS UP TO 90 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>046-049-012215-
/O.NEW.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
448 AM MST MON JAN 1 2007

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL DEVELOP OVER
THE AREA TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
9 follow-up statements
000 
WWUS75 KTFX 011554
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
854 AM MST MON JAN 1 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS TO
DEVELOP. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING
THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING
CRITERIA LATE TUESDAY AND EARLY WEDNESDAY.

MTZ009-010-048-020000-
/O.CON.KTFX.HW.W.0001.070102T0600Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
854 AM MST MON JAN 1 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP
ALONG THE ROCKY MOUNTAIN FRONT MONDAY EVENING AND SPREAD ACROSS
EASTERN GLACIER COUNTY OVERNIGHT. FAVORED AREAS...LIKE MOUNTAIN
PASSES AND CANYONS...MAY SEE WIND GUSTS UP TO 90 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>046-049-020000-
/O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
854 AM MST MON JAN 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL DEVELOP OVER
THE AREA TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 012117
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
217 PM MST MON JAN 1 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS TO
DEVELOP. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING
THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING
CRITERIA LATE TUESDAY AND EARLY WEDNESDAY.

MTZ009-010-048-020530-
/O.CON.KTFX.HW.W.0001.070102T0600Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
217 PM MST MON JAN 1 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM MST WEDNESDAY. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH WILL DEVELOP
ALONG THE ROCKY MOUNTAIN FRONT MONDAY EVENING AND SPREAD ACROSS
EASTERN GLACIER COUNTY OVERNIGHT. FAVORED AREAS...LIKE MOUNTAIN
PASSES AND CANYONS...MAY SEE WIND GUSTS UP TO 90 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>046-049-020530-
/O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
217 PM MST MON JAN 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING. 

WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH WILL DEVELOP OVER
THE AREA TUESDAY AFERNOON AND CONTINUE THROUGH WEDNESDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 012245
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
344 PM MST MON JAN 1 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS.
THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH
WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING
CRITERIA.

MTZ009-010-048-020645-
/O.EXT.KTFX.HW.W.0001.070101T2244Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
344 PM MST MON JAN 1 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY.

WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH ARE LIKELY. WINDS
MIGHT DIMINISH SLIGHTLY OVERNIGHT BEFORE INCREASING AGAIN TUESDAY
MORNING. FAVORED AREAS...LIKE MOUNTAIN PASSES AND CANYONS...COULD SEE
WIND GUSTS UP TO 90 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>046-049-020645-
/O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
344 PM MST MON JAN 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING. 

GUSTY WEST WINDS 25 TO 40 MPH WILL DEVELOP TUESDAY AFERNOON AND
CONTINUE THROUGH WEDNESDAY MORNING. GUSTS TO 65 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 020434
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
934 PM MST MON JAN 1 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CAUSE STRONG WINDS.
THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING THOUGH
WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING
CRITERIA.

MTZ009-010-048-021245-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
934 PM MST MON JAN 1 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. WINDS
HAVE DIMINISHED OVER PORTIONS OF THE WARNING AREA BUT WILL
INCREASE TUESDAY MORNING. FAVORED AREAS...LIKE MOUNTAIN PASSES AND
CANYONS...WILL SEE WIND GUSTS TO NEAR 100 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>046-049-021245-
/O.CON.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
934 PM MST MON JAN 1 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING. 

GUSTY WEST WINDS 25 TO 40 MPH WILL DEVELOP TUESDAY AFERNOON AND
CONTINUE THROUGH WEDNESDAY MORNING. GUSTS TO 65 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 021059
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
359 AM MST TUE JAN 2 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CONTINUE TO CAUSE STRONG
WINDS. THESE STRONG WINDS WILL PERSIST INTO WEDNESDAY MORNING
THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING
CRITERIA.

MTZ011>014-044>046-049-021900-
/O.UPG.KTFX.HW.A.0001.070102T2000Z-070103T1800Z/
/O.EXB.KTFX.HW.W.0001.070102T1700Z-070103T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
359 AM MST TUE JAN 2 2007

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
MST WEDNESDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE
POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-021900-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
359 AM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. FAVORED
AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO
NEAR 100 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 021641
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
941 AM MST TUE JAN 2 2007

.A STRONG WESTERLY FLOW ALOFT COMBINED WITH A STRONG LOW PRESSURE
SYSTEM MOVING ACROSS CENTRAL CANADA WILL CONTINUE TO CAUSE STRONG
WINDS. THESE STRONG WINDS WILL PERSIST INTO WEDNESDAY MORNING
THOUGH WIND SPEEDS WILL OCCASIONALLY DROP BELOW HIGH WIND WARNING
CRITERIA.

MTZ050-030045-
/O.EXA.KTFX.HW.W.0001.070102T1700Z-070103T1200Z/
JUDITH BASIN-
INCLUDING THE CITY OF...STANFORD
941 AM MST TUE JAN 2 2007

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ011>014-044>046-049-030045-
/O.CON.KTFX.HW.W.0001.070102T1700Z-070103T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD
941 AM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-030045-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
941 AM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. FAVORED
AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO
NEAR 100 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 022153
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
253 PM MST TUE JAN 2 2007


MTZ011>014-044>046-049-050-030600-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON...
HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...
STANFORD
253 PM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

GUSTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-010-048-030600-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
253 PM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH WILL OCCUR. FAVORED
AREAS...LIKE MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO
NEAR 100 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 030435
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
935 PM MST TUE JAN 2 2007

MTZ011-013-044>046-049-030545-
/O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY...
CHESTER...CONRAD...FAIRFIELD
935 PM MST TUE JAN 2 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

HIGH WINDS ARE NO LONGER EXPECTED. STILL LOOK FOR SOUTHWEST WINDS
20 TO 30 MPH WITH LOCAL GUSTS NEAR 50 MPH THE REMAINDER OF TUESDAY NIGHT.

$$

MTZ010-030545-
/O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
935 PM MST TUE JAN 2 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS HAVE DIMINISHED. EXPECT SOUTHWEST WINDS 25 TO 40 MPH WITH
LOCAL GUSTS TO 55 MPH THE REST OF TUESDAY NIGHT.

$$

MTZ009-048-031245-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
935 PM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

WINDS HAVE DIMINISHED SLIGHTLY. EXPECT SOUTHWEST WINDS 25 TO 40 MPH
WITH GUSTS TO 60 MPH THE REST OF TUESDAY NIGHT. FAVORED AREAS...LIKE
MOUNTAIN PASSES AND CANYONS...WILL SEE WIND GUSTS TO NEAR 80 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012-014-050-031200-
/O.CON.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
STANFORD
935 PM MST TUE JAN 2 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. 

WEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 031054
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MST WED JAN 3 2007


MTZ012-014-050-031200-
/O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1200Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN...
STANFORD
354 AM MST WED JAN 3 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH
WIND WARNING.

SOUTHWEST WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 40 MPH WILL
CONTINUE THROUGH THE MORNING BUT HIGH WINDS ARE NO LONGER
EXPECTED. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON.

$$

MTZ009-048-031200-
/O.CAN.KTFX.HW.W.0001.000000T0000Z-070103T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
354 AM MST WED JAN 3 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH
WIND WARNING.

WEST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH WILL
CONTINUE THROUGH THE MORNING BUT HIGH WINDS ARE NO LONGER EXPECTED.
WINDS WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 1, 4:22 AM MST, 26 minutes earlier.

Area forecast discussion, Jan 1, 4:22 AM MST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
422 AM MST MON JAN 1 2007

UPDATED AVIATION SECTION

.DISCUSSION...

TODAY THROUGH WEDNESDAY...STRONG WINDS AND MILD TEMPERATURES WILL
BE THE KEY WEATHER WORDS FOR THE NEXT COUPLE OF DAYS. WEAK UPPER
LEVEL RIDGING TODAY WILL GIVE WAY TO INCREASINGLY WESTERLY FLOW
ALOFT TUESDAY AND WEDNESDAY. A STRONG LEE SIDE SURFACE TROF WILL
DEVELOP TONIGHT AND PERSIST INTO WEDNESDAY. HAVE UPGRADED HIGH
WIND WATCH TO A WARNING FOR THE ROCKY MOUNTAIN FRONT TONIGHT INTO
WEDNESDAY MORNING AND HAVE ISSUED A HIGH WIND WATCH FOR PORTIONS
OF NORTH CENTRAL MONTANA TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING. SUCCEEDING SHIFTS MAY MODIFY THESE EVENTS. PRECIPITATION
WILL BE CONFINED TO THE WESTERN MOUNTAINS AS DOWNSLOPE WINDS KEEP
THE PLAINS DRY. TEMPERATURES WILL REMAIN ABOVE SEASONAL AVERAGES.
EMANUEL

WEDNESDAY NIGHT THROUGH MONDAY...THE PERIOD IS DOMINATED BY A BROAD
UPPER LEVEL TROUGH MOVING THROUGH THE WESTERN HALF OF THE CONTINENT.
THE UPPER LOW ITSELF WILL REMAIN WELL TO OUR NORTH IN CANADA BUT THE
TROUGH WILL EXTEND ALL THE WAY SOUTH TO MEXICO AT ITS DEEPEST. WILL
SEE A GOOD CHANCE FOR SNOW OVER THE ENTIRE CWA WEDNESDAY
NIGHT...ESPECIALLY OVER THE MOUNTAINS. THE MAIN TROUGH AXIS WILL
MOVE THROUGH THURSDAY NIGHT AND FRIDAY LEAVING A DIRTY ZONAL FLOW IN
ITS WAKE OVER THE REGION AS THE TROUGH EXPANDS OVER NEARLY ALL OF
CANADA. HAVE CHANCE POPS OVER THE MOUNTAINS AND SLIGHT CHANCE POPS
OVER THE PLAINS THROUGH THE ENTIRE PERIOD. BY SATURDAY NIGHT A RIDGE
IS TRYING TO PUSH UP OVER THE WEST COAST FOR A MORE NORTHWESTERLY
FLOW OVER THE CWA. WHILE THIS NORMALLY CREATES DRY DOWNSLOPING
CONDITIONS FOR THE PLAINS...THE FLOW IS DIRTY ENOUGH TO WARRANT SOME
SMALL POPS. THE TROUGH ALSO ALLOWS COLDER AIR TO SINK INTO THE
REGION SO HAVE CONTINUED THE COOLING TREND STARTED ON EARLIER
SHIFTS...ESPECIALLY LATE IN THE PERIOD. BREEZY WESTERLY WINDS WILL
CONTINUE OVER MOST OF THE AREA THROUGH THE WEEKEND WITH THE
STRONGEST WINDS ALONG THE ROCKY MOUNTAIN FRONT. THOMSON

&&

.AVIATION...
UPDATED 1122Z.
A FLAT UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA THROUGH THE NEXT
24 HOURS. LOCALIZED FOG IN THE SOUTHWEST VALLEYS WILL REDUCE
VISIBILITY TO MVFR CONDITIONS AT TIMES BUT WILL DISSIPATE BY 16Z.
INCREASING HIGH AND MID CLOUDS WILL BEGIN STREAMING OVER THE TOP OF
THE RIDGE INTO CENTRAL MONTANA AROUND 18Z BUT VFR CONDITIONS WILL
PREVAIL. WINDS WILL BE ON THE INCREASE ALONG THE ROCKY MOUNTAIN
FRONT AND OUT INTO THE PLAINS OF NORTH CENTRAL MONTANA THROUGH THE
PERIOD. THOMSON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  38  30  50  35 /   0   0   0  10
CTB  41  32  48  36 /   0   0   0  10
HLN  28  17  38  19 /   0   0   0  20
BZN  25  11  32  12 /   0   0   0  10
WEY  18   0  24   7 /  10  10  10  20
DLN  28  14  37  18 /   0   0  10  20
HVR  28  15  40  21 /   0   0   0  10
LWT  36  22  46  28 /   0   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
FOR MTZ011>014-044>046-049.

HIGH WIND WARNING FROM 11 PM THIS EVENING TO 11 AM MST WEDNESDAY
FOR MTZ009-010-048.

&&

SHORT TERM...EMANUEL
LONG TERM...THOMSON
AVIATION...THOMSON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 31, 6:38 PM MST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
638 PM MST SUN DEC 31 2006

MTZ009-010-048-011200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
638 PM MST SUN DEC 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY. WEST WINDS OF 25 TO 40 MPH WILL DEVELOP MONDAY EVENING.
GUSTS MAY GENERALLY REACH UP TO 70 MPH...WITH GUSTS TO 90 MPH
POSSIBLE IN FAVORED MOUNTAIN PASSES AND CANYONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-011>015-044>047-049>055-011200-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
638 PM MST SUN DEC 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 4:48 AM MSTHigh Wind WatchTFX23 hr

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.